User Reviews for Lotrel
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Lotrel.
Reviews for Lotrel to treat High Blood Pressure
"I have been on Lotrel for 3 weeks and I'm having several side effects. I'm very lethargic, no energy (no energy to exercise), I even fall asleep an hour after taking the medicine, depressed, my head tingles, my fasting glucose has risen at least 10 points and the worst is I have gained 15 pounds! I had lost 30lbs and maintained since August. It was difficult and the weight loss was slow. My eating hasn't increased. My husband agrees. Morbid obesity can raise your blood pressure. This medicine is pulling my blood pressure down but the side effects are essentially making things worse. This medication isn't a good fit for me."
1freddy (taken for less than 1 month) November 25, 2012
|57 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I tried several other medicines, but Lotrel seems to be very effective in lowering my blood pressure. I have a had no side effects. I am 49 years old and Africian American. On this medicine 10 months now."
HFNorthC March 9, 2012
|32 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been on lotrel for three years. I never had knee problems but never connected the medicine with the symptoms until I started searching for side effects, by others. I spoke with my doctor and he has recommended lisiniopril/hydrochlorothiazide. See if problem with knees will improve. Because knee pain is terrible!"
JOSIE L July 12, 2010
|30 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have taken Lotrel for 9 years. It reduced my blood pressure moderately, but this month I went to the emergency room with severe swelling of my face and my lips were huge. Was told to get off Lotrel since this ACE inhibitor can cause angioedema which was the diagnosis. Have also had tingling of the lips and tongue for the last 4 years and now wonder if Lotrel contributed to that. "
Anonymous March 9, 2009
|39 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Lotrel has worked for me with a low dosage. The higher dosage caused side effects. Tried five different blood pressure medicines before and they all had side effects such as swelling or leg cramps."
crabbydee July 22, 2008
|28 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been taking Lotrel now for 9 years. I also take synthorid with it. Granted I have gained a lot of weigth. Where as before I weighted 140 I now weight 205. If there is a way I can loose this weight I will be happy to. I have problems with my left angle, it is always swelled. Only when I can stay off of it does it go down. "
itip March 7, 2008
|55 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I hav developed severe swelling in my fingers. It is constant causing numbness in the fingertips and pain in the joints - mostly in the middle of the night. I love having my blood pressure lowered though."
samodio January 7, 2008
|40 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have severe muscle spasms in the back of my legs. I have been on it for about 2 months. My knees are fine, I just turned 50. The drug is doing its job. Sometimes I get dizzy when I get up fast or have to bend over to pick something up."
MiniMe2 December 22, 2007
|41 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"In reference to your knees hurting. I have always been in perfect health and very active. I have never in my life had any knee problems or leg problems. I am 51 years old. All of a sudden one day I wake up and can't hardly walk. My knees kill me everyday. I have severe muscle spasms in the back of my legs all the time. I have a hell of a time going up and down steps. I have been to two different knee and leg specialist the are in sports medicine.I have been on them for over a year."
cutty May 18, 2007
|87 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I was prescribed Lotrel by my doctor and given some samples of the capsule. I had severe knee and foot pain within a week and quit taking the drug after one and half weeks (approx). It has been almost a month and a half and I still have a lot of pain. Has anyone else had this type of reaction to Lotrel? "
Hank H April 15, 2007
|120 users found this comment helpful. Did you? Yes No||Report as inappropriate|